Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
341 An optimal hybrid control problem in a Hilbert space Ghosh, Mrinal K. and Shaiju, A. J. Differential Equations Dynam. Systems

Volume: 11 Page: 273-305

2003
342 Local cohomology modules of bigraded Rees algebras Jayanthan, A. V. and Verma, J. K.

Page: 39-52

2003
343 Unsteady free convection flow over an infinite vertical porous plate due to the combined effects of thermal and mass diffusion, magnetic field and Hall currents Takhar, H.S. and Roy, S. and Nath, G. Heat and Mass Transfer/Waerme- und Stoffuebertragung

Volume: 39 Page: 825-834 DOI:10.1007/s00231-003-0427-y

2003
344 Non-uniform slot injection (suction) into water boundary layers over (i) a cylinder and (ii) a sphere Saikrishnan, P. and Roy, S. International Journal of Engineering Science

Volume: 41 Page: 1351-1365 DOI:10.1016/S0020-7225(03)00043-0

2003
345 Non-uniform slot injection (suction) into steady laminar water boundary layer flow over a rotating sphere Roy, S. and Saikrishnan, P. International Journal of Heat and Mass Transfer

Volume: 46 Page: 3389-3396 DOI:10.1016/S0017-9310(03)00137-6

2003
346 Compressible boundary layer flow with non-uniform slot injection or (suction) over i) a cylinder and ii) a sphere Roy, S. and Takhar, H.S. Heat and Mass Transfer/Waerme- und Stoffuebertragung

Volume: 39 Page: 139-146 DOI:10.1007/s00231-002-0306-y

2003
347 Grothendieck-Serre formula and bigraded Cohen-Macaulay Rees algebras Jayanthan, A. V. and Verma, J. K. J. Algebra

Volume: 254 Page: 1-20 DOI:10.1016/S0021-8693(02)00101-1

2002
348 Steady nonsimilar axisymmetric water boundary layers with variable viscosity and Prandtl number Saikrishnan, P. and Roy, S. Acta Mechanica

Volume: 157 Page: 187-199 DOI:10.1007/BF01182163

2002
349 Non-uniform mass transfer or wall enthalpy into a compressible flow over yawed cylinder Roy, S. International Journal of Heat and Mass Transfer

Volume: 44 Page: 3017-3024 DOI:10.1016/S0017-9310(00)00355-0

2001
350 Unsteady two-dimensional and axisymmetric MHD boundary-layer flows Sathyakrishna, M. and Roy, S. and Nath, G. Acta Mechanica

Volume: 150 Page: 67-77 DOI:10.1007/BF01178545

2001